Bulletin (New Series) of the American Mathematical Society

Review: V. N. Saliĭ, Lattices with Unique Complements

G. Grätzer

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. (N.S.), Volume 22, Number 2 (1990), 318-324.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183555629

Citation

Grätzer, G. Review: V. N. Saliĭ, Lattices with Unique Complements. Bull. Amer. Math. Soc. (N.S.) 22 (1990), no. 2, 318--324. https://projecteuclid.org/euclid.bams/1183555629


Export citation